Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46209
DC FieldValueLanguage
dc.contributor.authorAlvarez, Luisen_US
dc.contributor.authorEsclarín, Julioen_US
dc.contributor.otherAlvarez, Luis-
dc.date.accessioned2018-11-23T02:21:58Z-
dc.date.available2018-11-23T02:21:58Z-
dc.date.issued1997en_US
dc.identifier.issn0036-1399en_US
dc.identifier.urihttp://hdl.handle.net/10553/46209-
dc.description.abstractIn this paper we present an image quantization model based on a reaction-diffusion partial differential equation. The quantized image is given by the asymptotic state of this equation. Existence and uniqueness of the solution are proved in the framework of viscosity solutions. We introduce an L∞ stable algorithm in order to compute numerically the solution of the equation, and some experimental results are shown. A new energy functional based on the classical Lloyd method is used to compute the quantizer codewords.en_US
dc.languageengen_US
dc.relation.ispartofSIAM Journal on Applied Mathematicsen_US
dc.sourceSIAM Journal on Applied Mathematics [ISSN 0036-1399], v. 57 (1), p. 153-175en_US
dc.subject220990 Tratamiento digital. Imágenesen_US
dc.subject120601 Construcción de algoritmosen_US
dc.subject120602 Ecuaciones diferencialesen_US
dc.subject.otherImage quantizationen_US
dc.subject.otherMultiscale vision modelen_US
dc.subject.otherPartial differential equationen_US
dc.subject.otherViscosity solutionsen_US
dc.titleImage quantization using reaction-diffusion equationsen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1137/S0036139994277580en_US
dc.identifier.scopus0031078978-
dc.identifier.scopusWOS:A1997WG15200008-
dc.identifier.isiA1997WG15200008-
dcterms.isPartOfSiam Journal On Applied Mathematics-
dcterms.sourceSiam Journal On Applied Mathematics [ISSN 0036-1399], v. 57 (1), p. 153-175-
dc.contributor.authorscopusid55640159000-
dc.contributor.authorscopusid7801474073-
dc.identifier.eissn1095-712X-
dc.description.lastpage175-
dc.identifier.issue1-
dc.description.firstpage153-
dc.relation.volume57-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.identifier.wosWOS:A1997WG15200008-
dc.contributor.daisngid478566-
dc.contributor.daisngid3898650-
dc.identifier.investigatorRIDA-9190-2009-
dc.contributor.wosstandardWOS:Alvarez, L
dc.contributor.wosstandardWOS:Esclarin, J
dc.date.coverdateFebrero 1997
dc.identifier.ulpgces
dc.description.jcr0,829
dc.description.jcrqQ1
dc.description.scieSCIE
item.grantfulltextopen-
item.fulltextCon texto completo-
crisitem.author.deptGIR Modelos Matemáticos-
crisitem.author.deptDepartamento de Informática y Sistemas-
crisitem.author.deptGIR IUCES: Centro de Tecnologías de la Imagen-
crisitem.author.deptIU de Cibernética, Empresa y Sociedad (IUCES)-
crisitem.author.orcid0000-0002-6953-9587-
crisitem.author.orcid0000-0003-1339-8700-
crisitem.author.parentorgDepartamento de Informática y Sistemas-
crisitem.author.parentorgIU de Cibernética, Empresa y Sociedad (IUCES)-
crisitem.author.fullNameÁlvarez León, Luis Miguel-
crisitem.author.fullNameEsclarín Monreal,Julio-
Appears in Collections:Artículos
Thumbnail
pdf
Adobe PDF (1,8 MB)
Show simple item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.